On hyperbolic gauss curvature flows

Kai-Seng Chou The Chinese University of Hong Kong Weifeng Wo Ningbo University

Differential Geometry mathscidoc:1609.10244

Journal of Differential Geometry, 89, (3), 455-485, 2011
Contrast to the hyperbolic mean curvature flows studied in [HKL], [LS], and [KW], a new hyperbolic curvature flow is proposed for convex hypersurfaces. This flow is most suited when the Gauss curvature is involved. The equation satisfied by the graph of the hypersurface under this flow gives rise to a new class of fully nonlinear Euclidean invariant hyperbolic equations.
No keywords uploaded!
[ Download ] [ 2016-09-13 21:13:10 uploaded by admin ] [ 440 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{kai-seng2011on,
  title={ON HYPERBOLIC GAUSS CURVATURE FLOWS },
  author={Kai-Seng Chou, and Weifeng Wo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913211310926856905},
  booktitle={Journal of Differential Geometry},
  volume={89},
  number={3},
  pages={455-485},
  year={2011},
}
Kai-Seng Chou, and Weifeng Wo. ON HYPERBOLIC GAUSS CURVATURE FLOWS . 2011. Vol. 89. In Journal of Differential Geometry. pp.455-485. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913211310926856905.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved